Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had unprotected sex. Started burning and milky discharge. Treated for chlamydia and gonorrhea. On medicine. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
29 year old male. Working in Iraq. Infected by cheating ex girlfriend before trip. Symptoms were burning and milky discharge. No test out here but her and the guy she slept with a day after me where both diagnosed with chlamydia (He went to the doc one day before I did). Source of her infection is unknown by me. Most likely Grand Cayman Island from time frame of infection. My initial treatment was for chlamydia and gonorrhea. 4 little round red pills and a shot (1st Physician Assistant is gone. not sure of the drug names)... symptoms lessened to no burning and a drop of discharge noticed in the morning and slight in evening. 7 days after treatment I saw the new PA. She put me on 14 day cycle of cirpo, 2 x 100mg. Symptoms same. Drop of clear or milky discharge noticed in morning and sometimes evening. Switched to 7 days of 2 x 100 mg. of Doxy. On day 3 added a 1500 mg. dose of Tinidazole. After the last Doxy symptoms the PA said no more meds until I get stateside and tested. No burning during urination but still getting a drop of milky discharge in morning and evening. After the weeks of research I decided to self treat. First dose last night was 1g Azithro, 200mg Doxy, 1g Erythromycin, 500mg cipro, 500mg Tinidazole, 500mg Tetracycline. Experienced nausea for a few hours but went away. Aprox. 14 hours later the next morning (still getting discharge) took 250mg Azithro, 100mg Doxy, 500mg Erythro, 500mg cipro, 500mg Tinidazole, 500mg Tetracycline. 10 hours later still milky discharge. Night dosage will be similar. Suggestions? Why am I still getting discharge? Will the meds I am taking work together? What am I missing
Posted Mon, 30 Jul 2012 in Sexually Transmitted Diseases
Answered by Dr. Rohit Batra 18 hours later
Dear Patient,
Thaqnks for your query to XXXXXXX
The symptoms suggested by you are in favour of gonnorrhoea and chlamydia infection. The treatment prescribed to you was fine but for the fact that doxy needs to be given for 21 days.
Also you can get a test for the droplet you notice everyday.
A urine culture sensitivy report should put everything to rest .
It might also be possible that you might be suffering from a mild fungal infection which can occur after so many antibiotics.
A test is must before you carry on with medications.


Dr.Rohit Batra
Above answer was peer-reviewed by
Follow-up: Had unprotected sex. Started burning and milky discharge. Treated for chlamydia and gonorrhea. On medicine. Any advice? 2 hours later
I am not planning on letting this go untreated until I get stateside to get tested. What meds do you recommend, from what I have listed, and dosage? Also, I forgot to add testicle discomfort from time to time. If I have a fungal infection, what can I do to treat it?
Answered by Dr. Rohit Batra 3 hours later
Dear Patient,
Thanks for your repeat query.
Testicle discomfort is a symptom of gonnorrhoea and you have already being treated for same.
Some times resistant bacteria might be left untreated and hence a culture to get an antibiotic sensitivity is a must before any further treatment.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor